Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just realized that a few months back, before I started accutane I was prescribed Tretinoin for my acne and I stopped using it and have some left over. But isn't that a retin-a? Something I can use for red marks? I really need to know if it would be safe to use that while I'm on accutane or not! And would it help with all my nasty red marks???

THANK YOU!

Share this post


Link to post
Share on other sites
I just realized that a few months back, before I started accutane I was prescribed Tretinoin for my acne and I stopped using it and have some left over. But isn't that a retin-a? Something I can use for red marks? I really need to know if it would be safe to use that while I'm on accutane or not! And would it help with all my nasty red marks???

THANK YOU!

I am sort of wondering the same.

I finished accutane about 7 months ago, skin is smooth but still have

those red marks to deal with.

I was told by my derm not to use anything with vitamin-a for at least a few

months after stopping, so i wouldnt recommend it at the same time.

it would just be a vitamin a overdose, topically and orally.

im no expert, best to ask an experienced user or your derm.

Share this post


Link to post
Share on other sites

hey there,

I have also been wondering this too. Iam on accutane at the mo and naughty naughty have been using tretinoin mixed with emu oil as a spot treatment.

Does anybody know how damaging this is for my skin? Iam doing it because my red marks are horrific and I just want them gone gone gone!

But if im going to turn green or something could someone please tell me to stop?!!!

Share this post


Link to post
Share on other sites

I wouldn't do it! I know how bad retin-a dried up my skin, it was raw every single day. Just try to put up with the break outs for now, they'll start getting better soon. You need as little irritation as possible while on tane!

steph

Share this post


Link to post
Share on other sites

Thanks for the reply Steph! :)

I have to stop it & start being nice to my skin. It's so difficult just to surrender yourself when you have been so consumed with treatments and things for years. Ugh, must be nice to my skin, must be nice to my skin, must be nice to my skin....

Share this post


Link to post
Share on other sites

my derm just prescribed me accutane and advised me not to put anything else on my skin but a mild cleanser and lotion. He said it would be like putting fuel to a fire.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×